# SDR SWIA971087

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Engine: Pwa PW118A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO SAN, SELECTED GEAR DOWN AND GEAR HUNG FOR 45 SECONDS TO 1 MINUTE THEN ALL THREE GEAR CAME DOWN.  INSTALLED SERVICEABLE LANDING GEAR CONTROL BOX AND SWUNG LANDING EXTENSIVELY.  OPS CHECKS GOOD.
